# SDR AALA20120604022

- Difficulty date: May 18, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 101,177 hours, 19,361 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STATION 1175 AT STRINGERS 39 LEFT AND 39 RIGHT.  REPLACED SHEAR TIE PER SRM 51-10-2.
